# SDR ASOA201701051029

- Difficulty date: January 5, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 33,748 hours, 23,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former
- Part number: 601R3180313
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND RT FLOOR PAX DOOR FORMER NEAR UPPER END CORRODED. BLENDED CORROSION AND RESTORED FINISH IAW EA 25-2016-334 & EC/TC EA 25-2016-334.
